# SDR AUS20030089

- Difficulty date: January 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Damaged
- Location: Drag Control
- Part time: 4,222 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GROUND SPOILER INTERLOCK VALVE TELEFLEX CABLE DISTORTED DUE TOCABLE BOTTOMING OUT ON VALVE DURING STRUT COMPRESSION. CABLE OUTER CASING WIRES BROKEN.
